Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 198, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 27, 2011, 3:29 AM CDT for 7 counties in Illinois. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 3:29 AM CDT (08:29 UTC)
- Expired
- Jun 27, 2011, 4:26 AM CDT
- In force
- 57 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, DeWitt County, IL, Logan County, IL, Macon County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 53 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:32 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
270
WUUS53 KILX 270829
SVRILX
ILC021-039-107-115-139-147-173-270945-
/O.NEW.KILX.SV.W.0198.110627T0829Z-110627T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
329 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
DE WITT COUNTY IN CENTRAL ILLINOIS...
EASTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
MACON COUNTY IN CENTRAL ILLINOIS...
MOULTRIE COUNTY IN CENTRAL ILLINOIS...
PIATT COUNTY IN CENTRAL ILLINOIS...
SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 445 AM CDT.
* AT 323 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HARTSBURG TO ILLIOPOLIS TO 6
MILES NORTHWEST OF NOKOMIS...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
DECATUR...CLINTON...SHELBYVILLE...SULLIVAN...MONTICELLO...
NIANTIC...STONINGTON...CHESTNUT...ATLANTA...LATHAM...BEASON...BLUE
MOUND...HARRISTOWN...WARRENSBURG...WAYNESVILLE...KENNEY...PANA...
ASSUMPTION...MOWEAQUA AND MACON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3935 8915 3935 8940 3980 8929 3983 8925
3981 8922 3991 8922 3992 8929 4028 8942
4027 8846 3931 8847 3930 8914
TIME...MOT...LOC 0828Z 268DEG 40KT 4025 8928 3985 8919
3938 8927
WIND...HAIL 60MPH 1.00IN
$$
SHIMON3 follow-up statements
989
WWUS53 KILX 270848
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
348 AM CDT MON JUN 27 2011
ILC107-270858-
/O.CAN.KILX.SV.W.0198.000000T0000Z-110627T0945Z/
LOGAN IL-
348 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 3935 8915 3978 8905 3994 8905 4028 8910
4027 8846 3931 8847 3930 8914
TIME...MOT...LOC 0848Z 268DEG 40KT 4026 8899 3986 8890
3938 8903
$$
ILC021-039-115-139-147-173-270945-
/O.CON.KILX.SV.W.0198.000000T0000Z-110627T0945Z/
MACON IL-MOULTRIE IL-PIATT IL-SHELBY IL-CHRISTIAN IL-DE WITT IL-
348 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DE WITT...
SOUTHEASTERN CHRISTIAN...SHELBY...PIATT...MOULTRIE AND MACON COUNTIES
UNTIL 445 AM CDT...
AT 343 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WAYNESVILLE TO DECATUR TO PANA...
MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...MONTICELLO...SULLIVAN...MOUNT ZION...OREANA...LONG
CREEK...TOWER HILL...ARGENTA...LAKEWOOD...DALTON CITY...
WESTERVELT...CERRO GORDO...WELDON...BETHANY...FINDLAY...DE LAND...
LOVINGTON...HAMMOND...FARMER CITY AND BEMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3935 8915 3978 8905 3994 8905 4028 8910
4027 8846 3931 8847 3930 8914
TIME...MOT...LOC 0848Z 268DEG 40KT 4026 8899 3986 8890
3938 8903
WIND...HAIL 60MPH 1.00IN
$$990
WWUS53 KILX 270904
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
404 AM CDT MON JUN 27 2011
ILC021-115-270914-
/O.CAN.KILX.SV.W.0198.000000T0000Z-110627T0945Z/
MACON IL-CHRISTIAN IL-
404 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN AND
MACON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 3930 8892 3979 8874 4004 8873 4027 8876
4027 8846 3931 8847
TIME...MOT...LOC 0904Z 268DEG 40KT 4026 8869 3987 8864
3938 8880
$$
ILC039-139-147-173-270945-
/O.CON.KILX.SV.W.0198.000000T0000Z-110627T0945Z/
MOULTRIE IL-PIATT IL-SHELBY IL-DE WITT IL-
404 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DE WITT...CENTRAL SHELBY...PIATT AND MOULTRIE COUNTIES UNTIL 445 AM
CDT...
AT 401 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM FARMER CITY TO CERRO GORDO TO SHELBYVILLE...MOVING EAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...SULLIVAN...FINDLAY...DE LAND...FARMER CITY...
LOVINGTON...HAMMOND...BEMENT...WHITE HEATH...MANSFIELD...WINDSOR...
ATWOOD...ALLENVILLE...CLARKSBURG...EAGLE CREEK STATE PARK...
KIRKSVILLE...WOLF CREEK STATE PARK...LODGE...GALESVILLE AND
CADWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3930 8892 3979 8874 4004 8873 4027 8876
4027 8846 3931 8847
TIME...MOT...LOC 0904Z 268DEG 40KT 4026 8869 3987 8864
3938 8880
WIND...HAIL 60MPH <.75IN
$$
SHIMON746
WWUS53 KILX 270926
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
426 AM CDT MON JUN 27 2011
ILC039-139-147-173-270936-
/O.CAN.KILX.SV.W.0198.000000T0000Z-110627T0945Z/
MOULTRIE IL-PIATT IL-SHELBY IL-DE WITT IL-
426 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DE WITT...CENTRAL
SHELBY...PIATT AND MOULTRIE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 AM.
LAT...LON 3930 8892 3979 8874 4004 8873 4027 8876
4027 8846 3931 8847
TIME...MOT...LOC 0926Z 268DEG 40KT 4027 8837 3988 8832
3939 8848
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:22 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 27, 2:22 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 222 AM CDT MON JUN 27 2011 .DISCUSSION... ISSUED 222 AM CDT MON JUN 27 2011 FIRST OF TWO BOW ECHO SYSTEMS STILL LINGERS ACROSS THE EAST CENTRAL CWA...HAVING FORMED A MORE EAST-WEST ORIENTATION ALONG A WIND SHIFT LINE. THE SECOND...AND MORE POWERFUL...SQUALL LINE HAS BEGUN PUSHING ACROSS THE FAR WESTERN CWA...HAVING ORIGINATED ACROSS THE PLAINS SEVERAL HOURS AGO. THIS SYSTEM HAS PRODUCED WINDS AS HIGH AS 80 MPH AROUND QUINCY...ALTHOUGH LATEST INFRARED SATELLITE IMAGERY SHOWING A BIT OF WARMING TOPS WITH THIS MCS. AWIPS TIME-OF-ARRIVAL TOOL PUSHES THIS ACROSS THE CWA BY AROUND SUNRISE. MAIN QUESTION BECOMES ON REDEVELOPMENT LATER THIS AFTERNOON. CWA SHOULD BE IN THE WARM SECTOR BY EARLY AFTERNOON AHEAD OF A COLD FRONT COMING IN FROM THE PLAINS. SPECIFIC LOCATIONS OF DEVELOPMENT WILL BE A BIT TRICKY WITH LINGERING BOUNDARIES...SO WILL CONTINUE WITH PREVIOUS FORECAST OF GENERAL POPS THIS MORNING...AND LIKELY POPS THIS AFTERNOON. SHOULD BE A QUICK TAPERING OF THE STORMS FROM WEST TO EAST THIS EVENING...WITH A FEW STORMS LINGERING NEAR THE INDIANA BORDER AROUND MIDNIGHT. HIGH PRESSURE WILL THEN BUILD INTO THE MIDWEST TUESDAY...LINGERING INTO THE FIRST PART OF WEDNESDAY. DUE TO DEALING WITH THE ONGOING ACTIVITY...NO CHANGES ARE BEING MADE TO THE FORECAST BEYOND WEDNESDAY. GEELHART && .AVIATION... ISSUED 1240 AM CDT MON JUN 27 2011 COMPLICATED TAF FORECAST WITH TWO SETS OF BOW ECHO THUNDERSTORMS TO AFFECT THE SITES OVER THE NEXT FEW HOURS. FIRST LINE IS ABOUT TO COME INTO KDEC/KCMI...WHILE THE SECOND LINE SHOULD BE APPROACHING KPIA TOWARD 07Z AND KSPI BY 0730Z. HAVE HAD WINDS GUSTING OVER 40 KNOTS WITH THESE STORMS. SURFACE OBSERVATIONS ALSO INDICATING SOME VERY MESOSCALE FEATURES CAUSING WIND GUSTS OVER 25 KNOTS BETWEEN KPIA-KMLI. THE STORMS SHOULD LARGELY BE OUT OF THE TAF SITES BY 10-11Z. FUTURE REDEVELOPMENT THIS AFTERNOON IS EXPECTED AS A COLD FRONT APPROACHES FROM THE WEST. HOWEVER...LEFTOVER BOUNDARIES FROM THE CURRENT STORMS...AS WELL AS CONVECTIVE DEBRIS...MAKE THE TIMING OF THE REDEVELOPMENT DIFFICULT. AS SUCH...WILL CONTINUE TO MENTION ONLY VCTS FOR THIS AFTERNOON/EARLY EVENING UNTIL THIS BECOMES MORE CLEAR. EVENING STORMS SHOULD HAVE EXITED THE AREA BY ABOUT 04Z. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ040-047- 049>051. &&
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT SUN JUN 26 2011 ILZ029-036-037-041-271100- FULTON-MASON-PEORIA-TAZEWELL- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ040-047-049-050-271100- CASS-MORGAN-SCHUYLER-SCOTT- 317 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ027-028-030-031-038-042>046-048-052>057-061>063-066>068-073- 271100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PIATT-SHELBY-STARK-VERMILION-WOODFORD- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ051-271100- SANGAMON- 317 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ071-072-271100- CLAY-RICHLAND- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. HJS
In the hours before
Local storm report, Jun 27, 2:28 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
228 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM TSTM WND GST 3 N JACKSONVILLE 39.77N 90.23W
06/27/2011 M53 MPH MORGAN IL AWOS
&&
25Local storm report, Jun 27, 2:37 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
237 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/27/2011 E50 MPH FULTON IL EMERGENCY MNGR
&&
25Special weather statement, Jun 27, 2:44 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
244 AM CDT MON JUN 27 2011
ILZ057-063-270845-
CLARK-EDGAR-
244 AM CDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK AND SOUTHERN
EDGAR COUNTIES UNTIL 345 AM CDT...
AT 241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARSHALL...MOVING EAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN CLARK AND
SOUTHERN EDGAR COUNTIES...INCLUDING THE TOWN OF DENNISON.
LAT...LON 3933 8756 3933 8759 3931 8761 3930 8759
3929 8760 3931 8783 3949 8784 3947 8753
3944 8752
TIME...MOT...LOC 0744Z 279DEG 43KT 3940 8756
SMITHLocal storm report, Jun 27, 2:54 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
254 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM TSTM WND GST LITTLE AMERICA 40.43N 90.03W
06/27/2011 E60 MPH FULTON IL EMERGENCY MNGR
&&
25Local storm report, Jun 27, 3:05 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
305 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM TSTM WND DMG TABLE GROVE 40.37N 90.42W
06/27/2011 FULTON IL EMERGENCY MNGR
TREE SPLIT IN TWO...LANDING ON POWER LINES
&&
25Local storm report, Jun 27, 3:13 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
313 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM HAIL 3 NW LINCOLN 40.18N 89.41W
06/27/2011 M0.88 INCH LOGAN IL EMERGENCY MNGR
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 52 min |
| Jun 26, 10:00 PM CDT | Special Weather Statement | ILX | Fulton, Knox | 60 min |
| Jun 26, 10:11 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 12 hr |
| Jun 26, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 30 min |
| Jun 26, 10:32 PM CDT | Special Weather Statement | ILX | Cass | 28 min |
| Jun 26, 10:46 PM CDT | Special Weather Statement | ILX | Mason, Peoria, Tazewell | 59 min |
| Jun 26, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Peoria, Tazewell, Woodford | 64 min |
| Jun 26, 11:21 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 54 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 57 min |
| Jun 27, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Moultrie, Piatt | 66 min |
| Jun 27, 12:25 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Macon, Vermilion | 65 min |
| Jun 27, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 62 min |
| Jun 27, 1:48 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar | 57 min |
| Jun 27, 2:10 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 47 min |
| Jun 27, 2:15 AM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Scott | 5 hr |
| Jun 27, 2:29 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar | 5 hr |
| Jun 27, 2:35 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Mason, Menard, Sangamon, Tazewell | 55 min |
| Jun 27, 2:37 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 27, 2:44 AM CDT | Special Weather Statement | ILX | Clark | 61 min |
| Jun 27, 2:46 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 59 min |
| Jun 27, 2:49 AM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 27, 3:16 AM CDT | Flash Flood Warning | ILX | Fulton, Logan, Mason, Menard, Sangamon, Tazewell | 6 hr |
| Jun 27, 3:31 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 59 min |
| Jun 27, 4:24 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie, Piatt | 6 hr |
| Jun 27, 4:47 AM CDT | Special Weather Statement | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more | 58 min |
| Jun 27, 4:48 AM CDT | Areal Flood Advisory | ILX | Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 27, 9:35 AM CDT | River Flood Warning | ILX | Cass, Mason | 24 hr |
| Jun 27, 10:04 AM CDT | Areal Flood Advisory | ILX | Schuyler | 50 min |
| Jun 27, 10:50 AM CDT | Areal Flood Warning | ILX | Schuyler | 8 hr |
| Jun 27, 2:40 PM CDT | River Flood Warning | ILX | Fulton, Knox | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.